Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :8 Issue : 1 1981      Add To Cart                                                                    Download

A note on the number of normal subgroups of a group

Auther : SABER ELAYDI

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

In this paper it is shown that there is a one-to-one correspondence between the family of all normal subgroups of a group G and the family of all topologies that can be defined on G so that G is a locally connected and zero-dimensional topological group.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55197

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law